News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Psychiatric Topics

Question: Is it OK to mix Ritalin and an antipsychotic together?


 srulikg - Fri Apr 24, 2009 3:22 am

I asked my psychiatrist if I can take Ritalin along with my Invega and he said no because Ritalin has an opposite mechanism to that of Invega and it will diminish its antipsychotic effect.
However, I searched online for this interaction and I found that many people are taking Ritalin with an antipsychotic and they're fine and also nothing dangerous happened to them.
So I came here to ask the experts if can I mix these types of drugs together hoping I'll get a definitive answer.
 Tim W Latsko - Sun May 10, 2009 8:18 pm

srulikg,

In your post you state that you asked your psychiatrist the subject question. Your psychiatrist knows you and your medical history best and is your best source for medical expertise coupled with your input and desires. Therefore, I am recommending that you take the information you posted here and request he reconsider or explain his recommendation to you in greater detail.

Good luck...

Tim

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here